# SDR JR2R20251106559

- Difficulty date: November 6, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEAT TRACK REPAIR AT RBL11 FR84 - FR85 CORRODED. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED REPAIR DOUBLER.
